# SDR ASOA2011CL007

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145
- Aircraft serial: 145476
- Aircraft time: 24,852 hours, 18,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE EMERGENCY LIGHT AT THE MAIN CABIN DOOR WAS FOUND INOPERATIVE.  MX REPLACED THE BULB AND OPS CHECKED GOOD.
